# SDR NSVA200300017

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 1016100195
- Condition: Loose
- Location: Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NR 6 DETAILED INSPECTION FOUND THE LT ELEVATOR TORQUE TUBE RIVETS WORKING CAUSING EXCESSIVE PLAY AT ELEVATOR TRAILING EDGE.  THE ELEVATOR WAS REMOVED AND THE TORQUE TUBE REPLACED.  ELEVATOR REINSTALLED PER ALL MAINTENANCE MANUAL INSTRUCTIONS.
